Applications of Feket-Szeg¨o Inequalities for Generalized Sakaguchi Type Functions to Fractional Derivative Operator

Authors

  • Trilok Mathur
  • Ruchi Mathur
  • Deepa Sinha

DOI:

https://doi.org/10.11113/matematika.v30.n.666

Abstract

In the present paper, we have given the applications of Feket-Szeg¨ o in- equalities for generalized Sakaguchi type functions obtained recently by us. We have investigated Feket-Szeg¨ o inequalities of certain classes of functions defined through fractional derivatives. The applications of Feket-Szeg¨ o inequalities for subclass of func- tions defined by convolution with a normalized analytic functions are also given. Keywords : Sakaguchi functions; Subordination; Fekete-Szeg¨ o inequality; Convolution 2010 Mathematics Subject Classification 30C45; 30C50; 30C80

Downloads

Published

2014-06-01

How to Cite

Mathur, T., Mathur, R., & Sinha, D. (2014). Applications of Feket-Szeg¨o Inequalities for Generalized Sakaguchi Type Functions to Fractional Derivative Operator. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 30, 89–96. https://doi.org/10.11113/matematika.v30.n.666

Issue

Section

Mathematics